# SDR 2008FA0000617

- Difficulty date: August 22, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N904RB
- Make and model: Beech C90A
- Aircraft serial: LJ1088
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 756
- Condition: Failed
- Location: Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DETECTED SMOKE IN CABIN, LANDED.  TROUBLESHOT ODOR,  CHECK IN ENGINE BAYS, NO DEFECT NOTED. FOUND CABIN VENT BLOWER NOT WORKING, CHECKED BLOWER SYSTEM WIRING, NO DEFECTS NOTED, CHECKED VENT BLOWER UNDER PILOT FLOOR AND FOUND BLOWER MOTOR LOCKED UP. REMOVED ASSY FOUND MOTOR HAD BURNED, ELEC ODOR. REMOVED AND REPLACED VENT BLOWER WITH OVERHAULED UNIT. OPERATION CHECKED NORMAL. THIS MOTOR RUNS ON LOW SPEED ANYTIME AUTO COOL OR AUTO HEAT SWITCH IS ON OR WITH BLOWER SWITCH IN LOW OR HIGH AND ENGINES ARE RUNNING. DURING INSPECTION WITH THIS LOCATION OPEN, CHECK BLOWER FOR PROPER OPERATION AND SPEED. (K)
